MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4.5 years post initial right tsa, the 56 y/o female patient complained of pain.Patient had a revision due to loose femur and recalled poly.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Image and x-ray received.The devices are not available for evaluation due to hospital will not release recall implants.
 
Additional Manufacturer Narrative
Section d10: concomitant products: truliant tib fit tray cem sz 3.5f / 3.5t (cat# 02-022-45-3535 / serial# (b)(6)) advanced patella 32mm 3 peg implant (cat# 200-07-32 / serial# (b)(6)) truliant tib imp ps insert sz 3.5 9mm (cat# 02-022-35-3509 / serial# (b)(6) - recall# z-0023-2022) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical device problem coode, component code, type of investigation, investigation findings, investigation conclusions.The revision reported may have been the result of prosthesis wear, an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, and/or due to inclusion of the polyethylene component in the packaging recall.However, this cannot be confirmed as the device was not returned for evaluation.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19355604
Report Number1038671-2024-01354
Device Sequence Number18024524
Product Code JWH
UDI-Device Identifier10885862314550
UDI-Public10885862314550
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K17024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5
Device Catalogue Number02-020-11-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale